Generalized Solutions of Volterra Integral Equations of the First Kind
Sidorov, N.A., and Falaleev, M.V., and Sidorov, D.N., (2006) Generalized Solutions of Volterra Integral Equations of the First Kind. Bulletin of the Malaysian Mathematical Sciences Society, 29 (2). pp. 101-109. ISSN 0126-6705
Full text not available from this repository.
Official URL: http://math.usm.my/bulletin/pdf/v29n2/v29n2p1.pdf
Irkutsk State University, Faculty of Mathematics
Siberian Branch of Russian Academy of Sciences, Institute of Energy Systems
Volterra integral equations of the first kind are studied in terms of generalized functions. The solutions consist of singular and regular components which can be constructed separately. The singular component is constructed as solution of the special linear algebraic system. The regular component is constructed as solution of the special Volterra integral equation of the third kind.
|Keywords:||Distribution space, Volterra integral equations, Dirac function, impulses theory.|
|Subjects:||Q Science, Computer Science|
Repository Staff Only: item control page